Development of sarcoidosis in etanercept-treated rheumatoid arthritis patients.
Аннотация
We report two rheumatoid arthritis patients developing sarcoidosis possibly induced by etanercept. Both women, aged 46 and 53, had erosive, rheumatoid-factor-positive rheumatoid arthritis (RA) for 7 and 6 years, respectively. The eldest had received infliximab for over a year with good response, which was stopped because of a perfusion reaction. She developed a cough and dyspnea after 6 months of etanercept treatment. The other developed erythema nodosum and a plaque lesion on the right arm after 1 year of etanercept. Imaging showed, in both cases, mediastinal adenopathies. Biopsies were compatible with sarcoidosis. Etanercept withdrawal led to a complete remission. Recently, there have been reports of noninfectious granulomatous syndromes in patients receiving etanercept for a variety of diseases. In our cases, the temporal association with etanercept therapy and the complete remission after suspension of etanercept suggest a triggering role of this agent. Possible mechanisms of action and supporting evidence are discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.